MathSciNet Relay Station
MathSciNet bibliographic data
MR2671286 (2012b:58020) 58E10 (53C23 58D15)
Nabutovsky, Alexander Effective universal coverings and local minima of the length functional on loop spaces. Geom. Funct. Anal. 20 (2010), no. 2, 545–570.
Article
 
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2014, American Mathematical Society
Privacy Statement